# SDR CA110331003

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,705 hours
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) POWER ROLL BACK/IFSD DURING DECENT, THE CREW REPORTED ENGINE TORQUE ROLLED BACK AND THEN INCREASED BEFORE ROLLING BACK AGAIN.  THE ENGINE WAS SHUTDOWN AND SECURED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  TROUBLESHOOTING IS ON-GOING.
